# SDR SWAA2023032009543

- Difficulty date: February 23, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 952; LBL 30; LBL 35; WL 208.<[01] COMPLETED STEP 1; SRM 51-10-02-0G-0 REPLACEMENT OF PART IS APPLICABLE.;[02] COMPLETED STEP 2;[03] STEPS 1;2 PARTIAL UPDATED.;[04] LOCATED AND DRILLED NEW FLOOR SUPPORT STA 952; LBL 24- LBL 49; WL 208 IAW SRM 51-40-05-0G-0 AND DWG 147A5650. INSTALLATION TO BE PERFORMED UNDER FLOOR BEAM REPAIR TTG8Q00J0H2W STEP 6.;[05] VERIFIED ITEM 4 CORRECTIVE ACTIONS.;[06] VERIFIED STEP 1 AND 2.
